Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Used stent due to kidney stone. Missing periods after removing stent. Concerned

User rating for this question
Very Good
Answered by
Practicing since : 1983
Answered : 979 Questions
I had a stent put in coz I had a 6mm kidney stone and within a week they removed the stone and stent and I am doing fine... but since then I have not had my periods and and it has been three months. I am married and I have been having regular but protected sex.
Posted Thu, 29 Nov 2012 in Menstruation and Miscarriage
Answered by Dr. Minoo Bhagia 1 hour later

Welcome and thanks for the query

Stent has nothing to do with periods but they get disturbed due to stress , anemia and the medicines used for the stone removal.You can do a pregnancy test at home with Kit.Get an ultrasound done to see the endometrial thickness and the ovaries.Get thyroid profile done as hypothyroidism can cause delayed periods.Till then just relax and take iron supplements.If all the tests are negative then you can take tablet norehisterone for the withdrawal bleeding under doctor's prescription and guidance.
Best wishes
Any further query is most welcome
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor